# SDR ZW0A0103704

- Difficulty date: June 12, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 46,840 hours, 39,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CANTED FRAME AT STA 1463, 2 O'CLOCK POSITION, WAS CRACKED AT HI-LOKS.  REPAIRED PER SRM 53-01, FIG 2 SHEET 3.
